# SDR EIAA9630

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JED - FLT NR 2 ENGINE PRECAUTIONARY SHUTDOWN DUE TO OIL QTY EMPTY TO .25 AND OIL PRESSURE 5 PSI.  TEMPERATURE WAS 100 DEGREE CELSIUS, SAME AS OTHER 3 ENGINES.  ALL OTHER ENGINE PARAMETERS WERE NORMAL.  OIL TANK FILLER CAP DISLODGED AND FOUND AT THE BOTTOM OF THE COWLING.  PERFORMED WINDMILLING INSPECTION IAW MM AND FOUND OK.  SERVICED OIL AND PERFORMED ENGINE RUN.  NO LEAKS NOTED.  (M)
